# SDR USAA2014061600036

- Difficulty date: June 16, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 66,515 hours, 25,185 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665409
- Part serial: A7630
- Condition: Unserviceable
- Location: R2 Door
- Part time: 29,190 hours, 14,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING ORDER 2514Y110 FOUND CONTACT BETWEEN THE SLIDE RAFT COVER AT DOOR R2 & THE FUSELAGE.  NO DAMAGE FOUND.  PLACED ON MONITOR, INSPECT EVERY 100 HRS.  REPLACED SLIDE AT NEXT HEAVY CHECK.  R & R ESCAPE SLIDE RAFT IAW JOB CARD 26L00025011.
